MathSciNet Relay Station
MathSciNet bibliographic data
MR2035798 (2005a:11050) 11F11 (33C05)
Kaneko, Masanobu; Koike, Masao On modular forms arising from a differential equation of hypergeometric type. Rankin memorial issues. Ramanujan J. 7 (2003), no. 1-3, 145–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement